# SDR ASOA2013081308863

- Difficulty date: July 14, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,343 hours, 16,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT FWD END OF AVIONIC BAY DOOR CUTOUT FRAME BS 364 AT S27L.  REMOVED DAMAGED INTERCOSTAL IAW SRM 51-42-06-001-001-A01.  LOCATED DRILLED AND DEBURED NEW INTERCOSTAL IAW SRM 51-40-06-001-001-A01, ALSO, 51-40-11-001-001-A01.  INSTALLED NEW INTERCOSTAL IAW SRM 51-42-06-001-001-A01, ALSO 51-42-21-001-001-A01.  REPAIR CLASSIFIED AS MAJOR.
